Skip to main content

Complex Variables is now published as Complex Variables and Elliptic Equations.

Publisher: Taylor and Francis Ltd

Volume 51, Number 2, Number 2/February 2006

A note on the local approximation properties of piecewise polynomials with applications to LDG methods
pp. 109-117(9)
Authors: Gatica, Gabriel N.; Sayas, Francisco-Javier

Favourites:
ADD

Characterizations for Bloch space by B p, q spaces in Clifford analysis
pp. 119-136(18)
Authors: El-Sayed Ahmed, A.; Gürlebeck, K.; Reséndis, L. F.; Tovar S., Luis M.

Favourites:
ADD

Cohomology of locally q -complete sets in Stein manifolds
pp. 137-141(5)
Author: Alaoui, Youssef

Favourites:
ADD

Critical points, critical values of a prime polynomial
pp. 143-160(18)
Author: Ayad, Mohamed

Favourites:
ADD

Gaps and Fatou theorems for series in Schauder basis of holomorphic functions
pp. 161-164(4)
Authors: Lassère, Patrice; Thanh Van, Nguyen

Favourites:
ADD

Quasiconformal groups with small dilatation II
pp. 165-179(15)
Authors: Bonfert-Taylor, Petra; Martin, Gaven

Favourites:
ADD

Existence and uniqueness theorems for a certain class of non-linear singular integral equations
pp. 181-195(15)
Authors: Altun, İshak; Koca, Kerİm; Musayev, Bİnalİ

Favourites:
ADD

  • Access Key
  • Free ContentFree content
  • Partial Free ContentPartial Free content
  • New ContentNew content
  • Open Access ContentOpen access content
  • Partial Open Access ContentPartial Open access content
  • Subscribed ContentSubscribed content
  • Partial Subscribed ContentPartial Subscribed content
  • Free Trial ContentFree trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more